im 24 years old. last month i went to see a urologist n im diagnosed having either epididymitis and slight varicocele.. i was given ciprofloxacin tablets and diclofenac tablets for inflammation and antibiotic. according to the ultrasound i have a fluid around my left testicle. i just want to know:-
1) is there any effect of the fluid around the left testicle? im going to have another ultrasound in 3months time as advised from the urologist.
2) sometime i have a hard time getting erection.. i can get it hard but not 100% hard.. what can this possible be? i do have some Nocturnal penile tumescence..
3) when erect.. my scrotum doesn't retract.. i can feel my testicles are hanging.. is this normal?
I also want to add that sometimes when i ejaculate.. the semen dribbles out instead of 'shooting' out... in the past i 'shoot' naturally..
im worried about my erection.. i did try watching porn to get erect.. but i still cant fully erect.. more like soft erection.. is there something wrong with my nerves system in my genital? 5days ago i remembered have a wet dreams n ejaculate while not fully erect..but im not sure if the semen are white or watery.. since that day.. i cant fully erect... help..
is my erection problems physical related or psychological? maybe its my testosterone level are low... so how can i know my testosterone leverl? how can i make the testosterone level normal? any food that can increase the level?
Hi. Most of your questions can be answered by a urologist, so please post this on the Urology Expert Forum. I'd also suggest you get back to see your own urologist ASAP for further testing. Good luck! Dr. J
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.